DrKids® - CHILDRENS ALLERGY RELIEF MEDICINE. FAST- ACTING, DYE-FREE DIPHENHYDRAMINE ORAL SOLUTION, SINGLE-USE VIALS (20 COUNT)

Regular price $11.99 Save $-11.99
/
Only 336 items in stock!
  • Children’s Over-the-Counter DrKids® Allergy Relief medication is recommended for symptoms of indoor and outdoor allergies including itchy nose and throat, itchiness, watery eyes, runny nose, sneezing, hives and sinus pain.
  • Our Three-step method: Flick, Twist & Squeeze eliminates measuring errors and saves time in those moments when you need it the most.
  • Safe & convenient – Our Pre-measured single-use vials provide an exact dose to prevent accidental dosing errors. Travel Friendly (TSA compliant), DrKids® Pre-measured single-use vials can be conveniently taken everywhere you go.
  • DrKids® Pre-measured Single-Use Vials are individually filled to completely eliminate the risk of recontamination due to unhygienic dosing cups or syringes.
  • Always the right Dose - Stop guessing the right dose for your child and avoid measuring errors that could lead to unnecessary Emergency room visits.

  Available at shnucks

  • DETAILS
  • HOW TO USE
  • INGREDIENTS
  • FACTS

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

  • Runny nose
  • Sneezing
  • Itchy, watery eyes
  • Itching of the nose or throat

Easy to use!

  1. Flick the tip before opening so liquid descends
  2. Twist the tip until open and discard immediately
  3. Place open end into child’s mouth and Squeeze to dispense all liquid

Active Ingredient (in each 5mL)

Diphenhydramine HCL 12.5mg

Purpose: Antihistamine

Inactive Ingredients

Citric acid, glycerin, mixed berry flavor, propylene glycol, purified water, sodium benzoate, sorbitol, strawberry flavor, sucralose, tri-sodium citrate, xanthan gum.



DrKids® Pre-measured, Allergy Relief

DrKids® Allergy Relief medication for children. It is presented in convenient patented pre-measured single-use vials to prevent overdosing or underdosing.

DrKids® Fast Acting Relief

Allergies can ruin anyone’s day. For parents, it is essential to have their kids feeling good after an allergy episode. Our Fast-Acting formula fights over 200 Allergens is the go-to remedy for parents. We know how hectic a parent’s day can be so we made an ultra-convenient, easy-to-use fast-acting allergy medication.

Seasonal Allergies peace of mind.

DrKids® relieves seasonal allergies caused by food and allergens. We understand how mold spores, tree, grass, weed pollens and some types of food can cause allergic reactions, that’s why DrKids is here….to help your kids get over them.

Easy as 1-2-3.

Our simple Three-step method of use: Flick, Twist & Squeeze eliminates measuring errors and saves time when you need it the most.


Pre-measured

Sick and screaming child. We have all been there. However, those are the times when most parents commit dosing errors which can lead to more crying or worse, the Emergency Room.


Convenient

Travel Friendly, DrKids® single-use vials can be conveniently taken everywhere you go. No matter what or where the event is, be prepared for those unexpected colds


Hygienic

No Recontamination. It is recommended by Pediatric doctors to sterilize dosing cups after every cold... Who has time for that? DrKids® single-use vials are individually filled to completely eliminate the risk recontamination due to the misuse of dosing cups or syringes.


Easy to Use

Easy as 1-2-3. Our Simple use, Three-step method: Flick, Twist & Squeeze eliminates the measuring frustrations and saves time when you need it the most.


BENEFITS OF SINGLE-USE VIALS

Customer Reviews

Based on 26 reviews
100%
(26)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
M
M.
Amazing
J
J.R.K.
ready to go Benadryl Dosing
H
H.
The best product ever
M
M.F.
Convenient and great for travel
A
A.C.
Easy and convenient way to carry this important medication for my child with food allergies!